RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 2, Pages 163–168 (Mi tmf5273)  

This article is cited in 4 scientific papers (total in 4 papers)

Spherically symmetric solution in the theory of gravitation based on Minkowski space

A. A. Vlasov, A. A. Logunov


Abstract: A study is made of the spherically symmetric static solution to the equations of the theory of gravitation with incomplete geometrization based on Minkowski space proposed by the authors.

Full text: PDF file (598 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:2, 739–743

Bibliographic databases:

Received: 23.04.1984

Citation: A. A. Vlasov, A. A. Logunov, “Spherically symmetric solution in the theory of gravitation based on Minkowski space”, TMF, 60:2 (1984), 163–168; Theoret. and Math. Phys., 60:2 (1984), 739–743

Citation in format AMSBIB
\Bibitem{VlaLog84}
\by A.~A.~Vlasov, A.~A.~Logunov
\paper Spherically symmetric solution in the theory of gravitation based on Minkowski space
\jour TMF
\yr 1984
\vol 60
\issue 2
\pages 163--168
\mathnet{http://mi.mathnet.ru/tmf5273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=762260}
\zmath{https://zbmath.org/?q=an:0576.53073}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 2
\pages 739--743
\crossref{https://doi.org/10.1007/BF01018973}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACL9200001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5273
  • http://mi.mathnet.ru/eng/tmf/v60/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, M. A. Mestvirishvili, “Relativistic theory of gravitation”, Theoret. and Math. Phys., 61:3 (1984), 1170–1183  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Vlasov, A. A. Logunov, “Impossibility of catastrophically strong contraction of a massive body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 63:1 (1985), 323–328  mathnet  crossref  mathscinet  isi
    3. A. A. Logunov, M. A. Mestvirishvili, “Relativistic theory of gravitation and the graviton rest mass”, Theoret. and Math. Phys., 65:1 (1985), 971–979  mathnet  crossref  mathscinet  isi
    4. A. A. Logunov, M. A. Mestvirishvili, “Gauge transformation in the relativistic theory of gravitation”, Theoret. and Math. Phys., 67:3 (1986), 529–536  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:353
    Full text:175
    References:32
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020